# SDR CA070605005

- Difficulty date: June 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 9,611 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3TN3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bolt
- Part number: 4178902
- Condition: Bent
- Location: Mlg Actuator
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTINUOUS PROBLEM OF PREMATURE WEAR AND INDICATIONS OF STRESS ON MAIN LANDING GEAR ACTUATOR ATTACH HARDWARE.  LOWER FORK BOLT PN 41789-02 AND UPPER ACTUATOR ATTACH BOLT 401-195 (AN5-17A) (BOTH LIFE LIMITED BY MFG INSPECTION PROGRAM) SHOW SIGNS OF BENDING AND/OR WEAR VIRTUALLY EACH DETAILED GEAR INSPECTION (TYPICALLY 200 AIRCRAFT HOURS). THESE PARTS ARE REMOVED AND CLOSELY INSPECTED EACH GEAR INSPECTION AND TYPICALLY REPLACED AT FAR LOWER INTERVALS THAN THE PUBLISHED LIFE LIMITS. (TC NR 20070605005)
